• Gary Levin posted an update 11 months, 3 weeks ago

    The new combination drugs have increased my son’s PFT to almost 90% and he no longer coughs at night or upon awakening. He senses he can breathe much better. However taking the recommended doses results in some side effects, such as insomnia, hypnogaguic twitching (feet jerking, which awakens. him and severe fatigue. He had to discontinue the medication for one month. He resumed it using it every to her day and seems to be doing better. Are other users experiencing these side effects?

    • Gary, how cool that your son’s PFTs have increased so much! How long has he been on Trikafta? I’ve been taking it since November, and I also experienced some negative side effects. Insomnia was a BIG one for me! It eventually subsided after about 5 months — it was definitely exhausting and made for some very unproductive, fatigue-filled days. I’m doing much better now.

      I’m so glad your son has found a dosage that works for him!

    ©2021 KLEO Template a premium and multipurpose theme from Seventh Queen

    CONTACT US

    We're not around right now. But you can send us an email and we'll get back to you, asap.

    Sending

    Log in with your credentials

    or    

    Forgot your details?

    Create Account